# SDR CA121228007

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING CLIMB THE NR 2 ENGINE POWER STARTED TO ROLL BACK TO IDLE.  THE PILOT ATTEMPTED TO RECOVER POWER BY MOVING THE THROTTLE, WITH NO RESPONSE. THE CREW ELECTED TO LEVEL OFF AND RETURN TO HOME BASE.  WHEN THEY ENTERED A CLOUD LAYER THEY TURNED THE ANTI-ICE ON AND THE ENGINE SPEED STARTED TO INCREASE.  WHEN THE TURN THE ANTI-ICE OFF THE ENGINE WOULD ROLL BACK TO IDLE. AN UNEVENTFUL LANDING WAS PERFORMED. THE POST FLIGHT GROUND RUNS DUPLICATED THE FAULT. THE FCU WAS SWAPPED AND THE PROBLEM FOLLOWED THE FCU. .
